Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 12 > No. 6


Two Dimensional Harmonic Quasi Convex Functions and Integral Inequalities

PP: 1203-1207
Muhammad Uzair Awan, Muhammad Aslam Noor, Khalida Inayat Noor,
The objective of this paper is to introduce the notion of two-dimensional harmonic quasi-convex functions. We obtain some new Hermite-Hadamard type integral inequalities for two-dimensional harmonic quasi convex functions. Some special cases are also discussed.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved